# SDR 2013FA0000669

- Difficulty date: November 12, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N764MH
- Make and model: Skrsky S76
- Aircraft serial: 760181
- System (JASC): 5100 · Standard Practices/Structures
- Part: Bearing
- Part number: SB1138102
- Part serial: D62668638
- Condition: Wrong Part
- Location: Unknown
- Part time: 5 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING OUTER RACE FOUND TO BE 0.004 UNDERSIZED.
